# SDR 06FDEA0600

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1070 FLOORBEAM IS CORRODED AT NUT PLATE HOLES LBL 65 - RBL 65, WL 201.  REPAIRED OUT OF LIMITS AREA AT STA 1070 W/L 201 RBL 48 IAW SRM 53-10-8, ALL OTHER   AREAS FOUND TO BE IN LIMITS IAW SRM 53-10-1.
